# SDR WI5R201710110001

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: OO-AM
- Make and model: Cessna 525A
- Aircraft serial: 0495
- Aircraft time: 1,850 hours, 1,549 cycles
- Engine: Wilint FJ443A
- Engine time: 1,850 hours, 1,549 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Ipc Rotor
- Part time: 1,850 hours, 1,549 cycles
- Component: Ipc Rotor, Wilint
- Component part number: 115553
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THE REPAIR STATION FOR DAMAGE TO THE IPC AND HPC ROTOR.  THE DAMAGE WAS DISCOVERED DURING TROUBLESHOOTING FOR BLEED ODOR AND HIGH OIL CONSUMPTION.  THE ENGINE WAS DISASSEMBLY DISCOVERED A MISSING THIRD STAGE IP ROTOR BLADE.  IN ADDITION, THE INTERSTAGE HOUSING WAS ALSO DISCOVERED CRACKED.
